# SDR CALA2017122804634

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 92,927 hours, 9,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK,  FOUND TWO OVERHEAD CREW REST EMERGENCY LIGHTS INOPERATIVE. REPLACED THE LAMPS IAW AMM 33-51-15.
